Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Neck pain, throbbing pain in chest and other parts, hands and arms go blue. What is the disease causing symptoms?

I would like to ask for sone help since I ve been having this problem for about a month now. I m a 15 year old girl and I ve been having these pains in my neck they have gotten worse over the month and seem to be coming from the muscles in my neck where main veins are. My left side of my chest has been having throbbing pains too as well as various other Parts of my body, but mostly my chest. I ve never had thaws pains before. Sometimes my hands and arms hurt and my veins everywhere are really blue and visible, they don t stick out though. Can anyone help. I m actually kinda scared.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Consult Cardiologist after getting chest x-ray pa view and ECG as well as 2-D ECHOCARDIOGRAM.This may reveal your problem.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor